MAUDE Adverse Event Report: BIOTECH DENTAL KONTACT; DENTAL IMPLANT

BIOTECH DENTAL KONTACT; DENTAL IMPLANT
Model Number K4208
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to dr.(b)(6), the dental implant was placed on (b)(6) 2025.The patient returned for follow-up on (b)(6) 2025, at which time clinical examination revealed an abscess with purulent discharge at the implant site.Incision and drainage were performed, and the patient was prescribed antibiotics.The patient presented again on (b)(6) 2025, reporting that on the morning of (b)(6) 2025, she felt the implant begin to loosen, and by that evening, she could no longer feel it in her mouth.The patient stated that she was uncertain whether she inadvertently swallowed the implant.A periapical radiograph confirmed the absence of the implant.

Brand Name
KONTACT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOTECH DENTAL
305 allees craponne
salon-de-provence 13300
FR  13300
MDR Report Key22613211
Report Number3010730876-2025-00049
Device Sequence Number5418856
Product Code DZE
UDI-Device Identifier03701045271024
UDI-Public(01)03701045271024(10)240605-009/P
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberK4208
Device Lot Number240605-009/P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/23/2025
Device Age1 MO
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale